The intent of my question is to find out if continued use is necessary to maintain a natural thickness of hair. If fact, is there a dependency developed? That is, once you start using Rogaine, will you lose hair more rapidly if you quit using it?
Yes, you need to continue to use Rogaine if you want to maintain your new hair thickness etc. If you stop using Rogaine your hair will return to the way it was and you will continue to lose hair( but at the same rate as you normally would have).
Treatment with Rogaine is ongoing.
Rogaine is FDA approved for treating genetic hair loss (so called androgenetic alopecia) in both men and women.
For those who use it to treat androgenetic alopecia and get a benefit - all benefits are lost in 6 - 9 months if one stops.
You will then return to your original density. The speed of hair loss from that point onwards will not be accelerated per se - but you likely will continue to lose hair as that is that natural course of androgenetic hair loss.
Dr Jeff Donovan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Rogaine - stopped treatment because of itching etc, may have used too much, what will help the itch?
Posted 23 Nov 2010 • 2 answers
Posted 18 Jun 2013 • 1 answer
Posted 11 Aug 2015 • 1 answer
Posted 23 Jan 2016 • 1 answer
If I stop applying women's Rogaine, will there be a period of more hair loss than prior to using it?
Posted 31 Oct 2016 • 0 answers